MathSciNet Relay Station
MathSciNet bibliographic data
MR2746796 (2012a:35135) 35K35 (35B41 35B42 35Q53 37L10)
Zhang, Yindi; Song, Lingyu; Axia, Wang Dynamical bifurcation for the Kuramoto-Sivashinsky equation. Nonlinear Anal. 74 (2011), no. 4, 1155–1163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement